American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 111 found      Go to page: 1 2 3 4

[61] A. R. DiDonato. An approximation for $\smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $\chi >0,$ $p$ real . Math. Comp. 32 (1978) 271-275. MR 0458802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Z. Drezner. Computation of the bivariate normal integral . Math. Comp. 32 (1978) 277-279. MR 0461849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stephen E. Derenzo. Approximations for hand calculators using small integer coefficients . Math. Comp. 31 (1977) 214-222. MR 0423761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robert L. Pexton and Arno D. Steiger. Roots of two transcendental equations involving spherical Bessel functions . Math. Comp. 31 (1977) 752-753. MR 0438662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Richard P. Brent. Computation of the regular continued fraction for Euler's constant . Math. Comp. 31 (1977) 771-777. MR 0436547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] A. Schett. Corrigendum: ``Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions'' (Math. Comp. {\bf 30} (1976), no. 133, 143--147) . Math. Comp. 31 (1977) 330. MR 0423762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. Kadlec. On the evaluation of some integrals occurring in scattering problems . Math. Comp. 30 (1976) 263-277. MR 0395164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Alois Schett. Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions . Math. Comp. 30 (1976) 143-147. MR 0391477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. M. Blair, C. A. Edwards and J. H. Johnson. Rational Chebyshev approximations for the inverse of the error function . Math. Comp. 30 (1976) 827-830. MR 0421040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ulrich Eckhardt. A rational approximation to Weierstrass' $P$-function . Math. Comp. 30 (1976) 818-826. MR 0421042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] David G. Carta. Low-order approximations for the normal probability integral and the error function . Math. Comp. 29 (1975) 856-862. MR 0368389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Yasuhiko Ikebe. The zeros of regular Coulomb wave functions and of their derivatives . Math. Comp. 29 (1975) 878-887. MR 0378361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Henry E. Fettis. Corrigendum: ``A stable algorithm for computing the inverse error function in the `tail-end'\ region'' (Math. Comp. {\bf 28} (1974), 585-587) . Math. Comp. 29 (1975) 673. MR 0359272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] V. B. Headley and V. K. Barwell. On the distribution of the zeros of generalized Airy functions . Math. Comp. 29 (1975) 863-877. MR 0378360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. H. McCabe. A continued fraction expansion, with a truncation error estimate, for Dawson's integral . Math. Comp. 28 (1974) 811-816. MR 0371020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] W. F. Breig and A. L. Crosbie. Numerical computation of a generalized exponential integral function . Math. Comp. 28 (1974) 575-579. MR 0341811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] M. Lal and P. Gillard. Evaluation of a constant associated with a parking problem . Math. Comp. 28 (1974) 561-564. MR 0341814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. M. Blair. Rational Chebyshev approximations for the modified Bessel functions $I\sb{0}(x)$ and $I\sb{1}(x)$ . Math. Comp. 28 (1974) 581-583. MR 0341810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] W. A. Beyer and M. S. Waterman. Error analysis of a computation of Euler's constant . Math. Comp. 28 (1974) 599-604. MR 0341809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Henry E. Fettis. A stable algorithm for computing the inverse error function in the ``tail-end'' region . Math. Comp. 28 (1974) 585-587. MR 0341812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. E. Amos. Computation of modified Bessel functions and their ratios . Math. Comp. 28 (1974) 239-251. MR 0333287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] R. G. Buschman. Finite sum representations for partial derivatives of special functions with respect to parameters . Math. Comp. 28 (1974) 817-824. MR 0371019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Henry E. Fettis. Corrigenda: ``An explicit inversion formula for the inverse Jacobian elliptic functions'' (Math. Comp. {\bf 26} (1972), 965-967) . Math. Comp. 27 (1973) 683. MR 0329202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] David W. Kammler. Chebyshev polynomials corresponding to a semi-infinite interval and an exponential weight factor . Math. Comp. 27 (1973) 633-637. MR 0329204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] P. J. Erdelsky. Computing the Brouwer degree in $R\sp{2}$ . Math. Comp. 27 (1973) 133-137. MR 0326990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Henry E. Fettis, James C. Caslin and Kenneth R. Cramer. Saddle points of the complementary error function . Math. Comp. 27 (1973) 409-412. MR 0326992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Henry E. Fettis, James C. Caslin and Kenneth R. Cramer. Complex zeros of the error function and of the complementary error function . Math. Comp. 27 (1973) 401-407. MR 0326991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] D. E. Amos. Bounds on iterated coerror functions and their ratios . Math. Comp. 27 (1973) 413-427. MR 0331723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Robert Spira. Calculation of the Ramanujan $\tau $-Dirichlet series . Math. Comp. 27 (1973) 379-385. MR 0326995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. J. Strecok and J. A. Gregory. High precision evaluation of the irregular Coulomb wave functions . Math. Comp. 26 (1972) 955-961. MR 0314239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 111 found      Go to page: 1 2 3 4